Alert archive / New York / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 101, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 9, 2014, 6:34 PM EDT for Sullivan County, New York. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2014, 6:34 PM EDT (22:34 UTC)
- Expired
- Jul 9, 2014, 7:30 PM EDT
- In force
- 56 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
County Sullivan County, NY
The radar
The Albany radar (KENX), 117 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 4:12 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
750
WUUS51 KBGM 092234
SVRBGM
NYC105-092330-
/O.NEW.KBGM.SV.W.0101.140709T2234Z-140709T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
634 PM EDT WED JUL 9 2014
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SULLIVAN COUNTY IN CENTRAL NEW YORK...
* UNTIL 730 PM EDT.
* AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WILLOWEMOC TO LIBERTY TO LAVA...AND MOVING EAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEVERSINK BY 638 PM EDT...
HARRIS BY 640 PM EDT...
MONGAUP VALLEY BY 642 PM EDT...
HURLEYVILLE BY 644 PM EDT...
HIGHLAND LAKE AND GRAHAMSVILLE BY 646 PM EDT...
WOODBOURNE AND FALLSBURG BY 650 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4156 7443 4150 7448 4149 7473 4153 7503
4156 7503 4161 7508 4162 7504 4163 7505
4182 7484 4199 7470 4188 7445 4175 7456
4165 7439 4159 7436
TIME...MOT...LOC 2233Z 285DEG 21KT 4193 7461 4179 7471
4159 7495
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:42 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 9, 3:42 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 342 PM EDT WED JUL 9 2014 .SYNOPSIS... AFTER THE SEVERE WEATHER OUTBREAK FROM THE MAIN COLD FRONT THAT PASSED THROUGH LATE TUESDAY...A SECONDARY COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. HIGH PRESSURE WILL THEN DOMINATE THE AREA WITH QUIET WEATHER THURSDAY AND FRIDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 330 PM EDT UPDATE... SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS CENTRAL NY AND NORTHEAST PENNSYLVANIA. SBCAPE AND MUCAPE HAS FALLEN TO AROUND 500 J/KG AND 0-6 KM BULK SHEAR CURRENTLY RANGING FROM 40-50 KNOTS. SO FAR NONE OF THE STORMS HAS MANAGED TO BECOME SEVERE. IT APPEARS THEY ARE BEING STRONGLY SHEARED AND MAY JUST STAY AT BORDERLINE SEVERE. THE POSSIBILITY OF A WATCH FOR OUR AREA HAS DECREASED TO 20 PERCENT FROM 40. WHICH AGREE WITH AS STORMS JUST DO NOT LOOK VERY WELL BALANCED. STILL CAN NOT COMPLETELY RULE OUT THAT NONE WILL BECOME SEVERE THOUGH. WILL KEEP A CLOSE EYE ON DEVELOPMENT THROUGHOUT THE EVENING. 1245 PM EDT UPDATE... THE UPPER LVL TROUGH LOCATED NORTH OF THE GREAT LAKES REGION WILL DIG SOUTH TODAY INTO THE MID-WEST THEN START TO SHIFT EAST TONIGHT. THIS TROUGH WILL DRAG A COLD FRONT/SFC TROUGH ACROSS OUR CWA THIS AFTERNOON/EVENING. IT IS HARD TO DISCERN THE EXACT LOCATION OF THIS BOUNDARY. THERE APPEARS TO BE A LAKE BREEZE BOUNDARY OVER WESTERN NY AND BELIEVE IT IS SLIGHTLY HEIGHTENED BY THIS BOUNDARY. CONVECTION IS CURRENTLY GOING UP ALONG THIS BOUNDARY. SO FAR MOST OF THIS ACTIVITY IS JUST SHOWERS BUT THERE ARE SOME ISOLATED LIGHTNING STRIKES. A DENSE CU DECK HAS DEVELOPED BY THE COMBINATION OF SOME INSTABILITY PRESENT AND MID LVL MOISTURE. EXPECT CU FIELD TO CONTINUE TO DEVELOP THROUGH THE AFTERNOON AND REMAIN PARTLY TO MOSTLY CLOUDY. WE DO HAVE SOME CONCERNS FOR TODAY'S CONVECTION. WE DO HAVE SOME INSTABILITY OVER THE REGION... MUCAPE BEING 500 TO 1000 J/KG... BUT NOT NEARLY AS MUCH AS WE HAD YESTERDAY. WE DO STILL HOWEVER HAVE STRONG SHEAR PRESENT OVER THE REGION. 0-6KM BULK SHEAR IS AT 40 KNOTS OR ABOVE. ONE FACTOR GOING IN OUR FAVOR TODAY IS THAT WE DO NOT HAVE SIGNIFICANT SHORT WAVES MOVING ACROSS THE REGION. WITH THIS BEING SAID WE THINK THE MAJORITY OF THE ACTIVITY THAT DEVELOPS TODAY WILL BECOME SHEARED OUT. BUT... WE CAN NOT COMPLETELY RULE OUT THE POSSIBILITY THAT A STORM MAY BECOME STRONG OR SEVERE. THE 12Z SOUNDINGS AT BUF AND ALY SHOWS DRY AIR NEAR THE SFC... WHICH HINTS THE POTENTIAL THAT IF A STORM DEVELOPS IT MAY HAVE GUSTY WINDS WITH IT. GUSTY TO STRONG WINDS WILL BE THE MAIN THREAT THIS AFTERNOON/EVENING. THE BEST CHANCE FOR SVR STORMS WILL BE IN THE EAST. THE COLD FRONT/SFC TROUGH WILL SWING THOUGH THE CWA BY LATE THIS EVENING. COOLER AND DRIER AIR WILL START TO PUSH INTO THE AREA BEHIND THE FRONT. THIS FROPA WILL RESULT IN THE CHANCE FOR SHOWERS AND THUNDERSTORMS TO DIMINISH. ALSO THESE STORMS ARE PRIMARILY DIURNALLY DRIVEN AND WILL LOSE ITS STEAM AFTER THE SUNSETS. EVEN THOUGH A COLD FRONT/SFC TROUGH IS EXPECTED TO MOVE THROUGH THE AREA TEMPS ARE STILL EXPECTED TO RISE INTO THE 70S TO 80S. TEMPS WILL BE HIGHER IN THE SE PORTIONS OF THE CWA AS THE FRONT WILL NOT MAKE IT TILL LATE THIS EVENING. STORM SURVEYS ARE STILL IN PROGRESS FROM YESTERDAY'S STORMS. DETAILED INFORMATION WILL BE PROVIDED WHEN STORMS ARE FULLY INVESTIGATED. THANK YOU FOR YOUR PATIENCE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... 150 PM EDT UPDATE... LOOKS LIKE WE WILL FINALLY HAVE A BREAK IN THE WEATHER. SURFACE HIGH PRESSURE IS EXPECTED TO DOMINATE THROUGH THE TIME PERIOD. AN UPPR LVL TROUGH WILL SWINGING THROUGH THE REGION THROUGH THIS TIME PERIOD... HOWEVER ARE PREVIOUSLY THOUGHT THINK THE SFC HIGH WILL BE STRONG ENOUGH TO INHIBIT THE CHANCE FOR SHOWERS AND THUNDERSTORMS. TEMPERATURES WILL BE A RISING TREND THROUGH THIS TIME PERIOD AS WELL. EXPECT HIGH TEMPERATURES TO REACH THE LOW 80S BY SAT. AND TEMPERATURES WILL REMAIN IN THE 50S EACH MORNING. PATCHY VALLEY FOG MAY BE POSSIBLE DURING THE EARLY MORNING HOURS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... 230 AM EDT UPDATE...LTL CHG TO THE XNTDD AS A BROAD TROF SLOWLY DVLPS THRU THE PD...GRADUALLY INCRSG THE CHANCE FOR CONV. DAYTIME HI/S WILL AVG ABV NRML WITH WEAK WAA CONTG INTO TUE. LOWS NEAR NRML...ESP EARLY. PRVS DISC BLO. 3 PM UPDATE... HIPRES WL BE SHIFTING OFF THE COAST IN THE EARLY PART OF THE EXTNDD WITH RETURN FLOW BEGINNING TO KICK IN DRG THE DAY SATURDAY. THIS MAY LEAD TO SLGT CHC THUNDER DRG THE AFTN HRS AS FRONTAL BNDRY SETS UP TO OUR WEST SUN MRNG. AS FNT APPRCHS DRG THE DAY ON SUNDAY POPS WL INCRS TO HICHC AND WITH MULTIPLE WVS POSSIBLY RIDING UP ALONG BNDRY THRU EARLY IN THE WEEK THE CHC FOR THUNDER CONTS UNTIL FROPA OCCURS BY TUE MRNG. TEMPS WL MODERATE TO ABV NORMAL FOR THE WEEKEND BFR DROPPING OFF TO NR NORMAL FOLLOWING FROPA. HV BASICALLY FOLLOWED WPC GUIDANCE WITH JUST A FEW TWEEKS FOR COLLABORATION WITH SURROUNDING OFFICES. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS AFTERNOON. HAVE COVERED FOR A FEW HOURS OF TEMPO -SHRA IN THE TAFS BUT RADAR WILL BE MONITORED FOR QUICK UPDATES IF A STRONGER STORM APPROACHES ANY OF THE TAF SITES. SKIES WILL CLEAR TONIGHT WITH PATCHY VALLEY FOG DEVELOPING AND IFR CONDITIONS POSSIBLE AT ELM BY DAYBREAK. SKIES WILL BECOME CLEAR TO PARTLY CLOUDY ON THURSDAY WITH SCT CU DEVELOPING BY AFTERNOON. WINDS WILL BE WSW AT 5 TO 15 KTS THIS AFTERNOON... BECOMING LIGHT AND VARIABLE TONIGHT THEN WNW AT 5 TO 15 KTS ON THURSDAY. OUTLOOK... THU NGT-FRI-SAT...MAINLY VFR...EXCEPT PREDAWN VALLEY FOG KELM. SUN...MAINLY VFR...POTENTIAL FOR MVFR IN SHRA AND TSRA. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MDP NEAR TERM...KAH SHORT TERM...KAH LONG TERM...DGM/PVN AVIATION...DGM/MSE
Hazardous weather outlook, Jul 9, 4:13 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 413 PM EDT WED JUL 9 2014 NYZ009-015>018-022>025-036-037-044-045-055-056-PAZ038-102015- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- TIOGA-BROOME-BRADFORD- 413 PM EDT WED JUL 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ046-057-062-PAZ039-040-043-044-047-048-072-102015- OTSEGO-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING- LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 413 PM EDT WED JUL 9 2014 ...SEVERE THUNDERSTORM WATCH 407 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PN
In the hours before
Special weather statement, Jul 9, 4:25 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 425 PM EDT WED JUL 9 2014 NYZ045-056-057-PAZ039-040-092130- BROOME NY-CHENANGO NY-DELAWARE NY-SUSQUEHANNA PA-WAYNE PA- 425 PM EDT WED JUL 9 2014 ...STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHWESTERN WAYNE... EXTREME SOUTHEASTERN CHENANGO...NORTHEASTERN SUSQUEHANNA... SOUTHEASTERN BROOME AND WEST CENTRAL DELAWARE COUNTIES... * AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS. THIS STORM WAS LOCATED NEAR LANESBORO...AND MOVING NORTHEAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... SHERMAN AT 435 PM EDT... DEPOSIT AND SANFORD AT 440 PM EDT... STILESVILLE AT 445 PM EDT... OQUAGA CREEK STATE PARK AT 450 PM EDT... CANNONSVILLE AT 455 PM EDT... MASONVILLE AT 500 PM EDT... TROUT CREEK AND ROCK RIFT AT 505 PM EDT... LOOMIS AND BEERSTON AT 510 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. LAT...LON 4233 7529 4202 7495 4190 7561 4205 7573 KAH
Special weather statement, Jul 9, 4:32 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
432 PM EDT WED JUL 9 2014
PAZ038-039-043-044-047-092130-
BRADFORD PA-LACKAWANNA PA-LUZERNE PA-SUSQUEHANNA PA-WYOMING PA-
432 PM EDT WED JUL 9 2014
...STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LUZERNE...
SOUTHEASTERN BRADFORD...SOUTHWESTERN SUSQUEHANNA...WEST CENTRAL
LACKAWANNA AND WYOMING COUNTIES...
* AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS. THIS
STORM WAS LOCATED 10 MILES SOUTHEAST OF OVERTON...AND MOVING
NORTHEAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
SWEET VALLEY AT 440 PM EDT...
WILMOT AT 445 PM EDT...
HOLLENBACK AND TERRYTOWN AT 450 PM EDT...
LOVELTON AND KASSON BROOK AT 455 PM EDT...
FORKSTON AND JENNINGSVILLE AT 500 PM EDT...
MEHOOPANY AND EVANS FALLS AT 505 PM EDT...
MEHOOPANY AND MESHOPPEN AT 510 PM EDT...
RUSSELL HILL AND VOSBURG AT 515 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4134 7631 4153 7623 4156 7653 4157 7653
4186 7597 4144 7567 4128 7602 4127 7632
KAHLocal storm report, Jul 9, 5:04 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
504 PM EDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL MILFORD 42.59N 74.95W
07/09/2014 M0.88 INCH OTSEGO NY PUBLIC
&&
PNLocal storm report, Jul 9, 5:15 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
515 PM EDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL WESTFORD 42.65N 74.78W
07/09/2014 M1.00 INCH OTSEGO NY PUBLIC
&&
PNSpecial weather statement, Jul 9, 5:31 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
531 PM EDT WED JUL 9 2014
NYZ046-057-092230-
DELAWARE NY-OTSEGO NY-
531 PM EDT WED JUL 9 2014
...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL OTSEGO AND
NORTHEASTERN DELAWARE COUNTIES...
* AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR EAST MEREDITH...AND
MOVING EAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ELK CREEK AND NEW KINGSTON AT 540 PM EDT...
HOBART AND WORCESTER AT 545 PM EDT...
STAMFORD AND ROXBURY AT 550 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4225 7450 4218 7485 4229 7495 4249 7508
4268 7464 4265 7463 4262 7463 4252 7470
4243 7461 4236 7444 4234 7443
KAHSpecial weather statement, Jul 9, 6:03 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
603 PM EDT WED JUL 9 2014
NYZ057-092300-
DELAWARE NY-
603 PM EDT WED JUL 9 2014
...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DELAWARE COUNTY...
* AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS. THIS
STORM WAS LOCATED 6 MILES SOUTHWEST OF MARGARETVILLE...AND MOVING
NORTHEAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MARGARETVILLE AND ARKVILLE AT 610 PM EDT...
HALCOTTSVILLE AT 615 PM EDT...
FLEISCHMANNS AND ROXBURY AT 620 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4221 7453 4220 7452 4218 7446 4216 7446
4214 7451 4214 7453 4211 7456 4201 7478
4201 7479 4215 7489 4236 7444 4235 7443
MSEThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:10 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 65 min |
| Jul 8, 8:40 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 35 min |
| Jul 9, 1:04 PM EDT | Special Weather Statement | BGM | Cayuga, Onondaga | 56 min |
| Jul 9, 2:28 PM EDT | Special Weather Statement | BGM | Sullivan | 62 min |
| Jul 9, 3:45 PM EDT | Special Weather Statement | BGM | Sullivan | 45 min |
| Jul 9, 4:19 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Otsego | 56 min |
| Jul 9, 4:22 PM EDT | Special Weather Statement | BGM | Chenango | 53 min |
| Jul 9, 4:25 PM EDT | Special Weather Statement | BGM | Delaware | 65 min |
| Jul 9, 5:09 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware, Sullivan | 66 min |
| Jul 9, 5:31 PM EDT | Special Weather Statement | BGM | Delaware | 59 min |
| Jul 9, 6:03 PM EDT | Special Weather Statement | BGM | Delaware | 57 min |
Nearby
Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.